# SDR TRAX200800715

- Difficulty date: May 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 12,753 hours, 10,901 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL HANDLE ON SERVICE DOOR REQUIRE EXCESSIVE FORCE TO OPEN  LUBE SERVICE DOOR HANDLE OPS CHECK GOOD PER 52-40-02.   (B)
